# SDR IPXA2020020755855

- Difficulty date: January 13, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 77,374 hours, 14,601 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING REAR SPAR UPPER CAP HAS CORROSION BETWEEN STA. XORS. =718-783.REPAIRED CORRODED R/H WING REAR SPAR UPPER CAP BETWEEN STA. XORS. =718-783 IAW VT-SAA EA 011-5710-01-A8008 REV. I/R AND UPS EO MD11-5750-75362-A. (MINOR)
